@article{CMFD_2024_70_4_a5,
author = {A. V. Zvyagin and E. I. Kostenko},
title = {The problem of existence of feedback control for one nonlinear viscous fractional {Voigt} model},
journal = {Contemporary Mathematics. Fundamental Directions},
pages = {586--596},
year = {2024},
volume = {70},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a5/}
}
TY - JOUR AU - A. V. Zvyagin AU - E. I. Kostenko TI - The problem of existence of feedback control for one nonlinear viscous fractional Voigt model JO - Contemporary Mathematics. Fundamental Directions PY - 2024 SP - 586 EP - 596 VL - 70 IS - 4 UR - http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a5/ LA - ru ID - CMFD_2024_70_4_a5 ER -
%0 Journal Article %A A. V. Zvyagin %A E. I. Kostenko %T The problem of existence of feedback control for one nonlinear viscous fractional Voigt model %J Contemporary Mathematics. Fundamental Directions %D 2024 %P 586-596 %V 70 %N 4 %U http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a5/ %G ru %F CMFD_2024_70_4_a5
A. V. Zvyagin; E. I. Kostenko. The problem of existence of feedback control for one nonlinear viscous fractional Voigt model. Contemporary Mathematics. Fundamental Directions, Proceedings of the Voronezh Winter Mathematical Krein School — 2024, Tome 70 (2024) no. 4, pp. 586-596. http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a5/
[1] G. Astarita and G. Marrucci, Principles of Non-Newtonian Fluid Mechanics, Russian translation, Mir, M., 1978
[2] G. V. Vinogradov and A. Ya. Malkin, Rheology of Polymers, Khimiya, M., 1977 (in Russian)
[3] V. T. Dmitrienko and V. G. Zvyagin, “Homotopy classification of one class of continuous mappings”, Math. Notes, 31:5 (1982), 801–812 (in Russian) | MR | Zbl
[4] A. V. Zvyagin, “Optimal feedback control for the Leray alpha model and the Navier–Stokes alpha model”, Rep. Russ. Acad. Sci., 486:5 (2019), 527–530 (in Russian) | DOI | Zbl
[5] A. V. Zvyagin and E. I. Kostenko, “On the existence of feedback control for a fractional Voigt model”, Differ. Equ., 59:12 (2023), 1710–1714 (in Russian) | DOI | MR | Zbl
[6] V. G. Zvyagin and V. T. Dmitrienko, “On weak solutions of a regularized model of viscoelastic fluid”, Differ. Equ., 38:12 (2002), 1633–1645 (in Russian) | MR | Zbl
[7] V. G. Zvyagin, A. V. Zvyagin, and M. V. Turbin, “Optimal feedback control for the Bingham model with periodic conditions on spatial variables”, Notes Sci. Semin. St. Petersburg Dept. Math. Inst. Russ. Acad. Sci., 477, 2018, 54–86 (in Russian)
[8] V. G. Zvyagin and M. V. Turbin, Mathematical Issues of Hydrodynamics of Viscoelastic Media, KRASAND URSS, M., 2012 (in Russian)
[9] B. N. Sadovskiy, “Limit-compact and condensing operators”, Progr. Math. Sci., 27:1 (1972), 81–146 (in Russian) | MR | Zbl
[10] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Integrals and derivatives of fractional order and some of their applications, Nauka i Tekhnika, Minsk, 1987 (in Russian)
[11] A. V. Fursikov, Optimal Control of Distributed Systems. Theory and Applications, Nauchnaya kniga, Novosibirsk, 1999 (in Russian)
[12] Crippa G., “The ordinary differential equation with non-Lipschitz vector fields”, Boll. Unione Mat. Ital., 1:2 (2008), 333–348 | MR | Zbl
[13] Crippa G., de Lellis C., “Estimates and regularity results for the diPerna—Lions flow”, J. Reine Angew. Math., 616 (2008), 15–46 | MR | Zbl
[14] DiPerna R. J., Lions P. L., “Ordinary differential equations, transport theory and Sobolev spaces”, Invent. Math., 98:3 (1989), 511–547 | DOI | MR | Zbl
[15] Kostenko E. I., “Investigation of weak solvability of one model nonlinear viscosity fluid”, Lobachevskii J. Math., 45 (2024), 1421–1441 | DOI | MR | Zbl
[16] Temam R., Navier—Stokes equations. Theory and numerical analysis, North-Holland, Amsterdam, 1977 | MR | Zbl
[17] Zvyagin A. V., Kostenko E. I., “Investigation of the weak solvability of one viscoelastic fractional Voigt model”, Mathematics, 21:11 (2023), 2272 | MR
[18] Zvyagin V. G., Kostenko E. I., “Investigation of the weak solvability of one fractional model with infinite memory”, Lobachevskii J. Math., 44:3 (2023), 969–988 | DOI | MR | Zbl
[19] Zvyagin V., Obukhovskii V., Zvyagin A., “On inclusions with multivalued operators and their applications to some optimization problems”, J. Fixed Point Theory Appl., 16 (2014), 27–82 | DOI | MR | Zbl
[20] Zvyagin V., Orlov V., “Weak solvability of fractional Voigt model of viscoelasticity”, Discrete Contin. Dyn. Syst., 23:8 (2018), 3855–3877 | MR | Zbl